My father has multiple myeloma. he s on his third month of the BiRD treatment right now with Revlmid, biaxin and dexamethazone. his BP has been low this week and tonight has dropped to 101/53. he s weak and can t keep his eyes open and has sever leg cramps. He s been fairly active since on the treatment since this particular regimen can cause blood clots. He s coherent and not dizzy at all. we can t get him to drink much, but we are thinking maybe the low bp is due to dehydration. we can t get ahold of his doctor or nurse right now. should we worry? is there anything we can do to make it come up?
After going through the medical details provided by you I can understand your concern for his health and I would like to advise you that he needs proper medical supervision and taking him to Amma Jency department in the hospital is a wiser choice as some blood tests will be required to rule out electrolyte imbalance or any other significant derangements.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Bhanu Partap,
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]